# SDR FDEA201901060020

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 85,319 hours, 19,626 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Indication
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

LVL 3 ENG 3 FIRE ALERT ILLUMINATED DURING CLIMBOUT, PASSING FL220. C/W QRH. EMERGENCY DECLARED.  NR 3 ENGINE FAN & REVERSER COWLS, FOUND NO EVIDENCE OF FIRE OR OVERHEAT, INSPECTED LOOP`S.  WHEN CREW PULLED BACK THROTTLE, FIRE ALERT WENT AWAY & SHUTDOWN ENG INFLT,  FIRED FIRE BOTTLE AFTER BLOCK IN.  FAILED UPPER LT FIRE DET ASSY LOOP A,  FOUND IN NR 3 ENG, LT UPPER TURBINE RAIL FIRE LOOP RAIL ASSY BROKEN, BOTH LOOPS BENT 90 DEGREES AT RAIL BREAK,   REMOVED AND REPLACED THE LH UPPER TURBINE FIRE DETECTOR ON NR 3 ENG IAW MM 26-11-03-4-1 & PERFORMED FDCU BITE CHEACK IAW MM 26-11-02-5-0.  ALL TESTS PASSED, NO CURRENT FAULTS FOUND.
